# SDR CA970325012

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Stone Damage
- Location: Leading Edge
- Part time: 9,347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND STONE DAMAGE TO THE LEADING EDGE OF BOTH PROPELLER BLADES WHICH REQUIRED BOTH BLADES TO BE FILED/TRIMMED OUT AND TEMPLATED.
